Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 767651, 16 pages
http://dx.doi.org/10.1155/2014/767651
Research Article

Product-Form Solutions for Integrated Services Packet Networks and Cloud Computing Systems

Department of Mathematics and State Key Laboratory of Novel Software Technology, Nanjing University, Nanjing 210093, China

Received 25 February 2014; Revised 26 August 2014; Accepted 27 August 2014; Published 13 October 2014

Academic Editor: Joao B. R. Do Val

Copyright © 2014 Wanyang Dai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. J. Mullender and T. L. Wood, “Cloud computing: new opportunities for telecom providers,” Bell Labs Technical Journal, vol. 17, no. 2, pp. 1–4, 2012. View at Publisher · View at Google Scholar · View at Scopus
  2. P. Mell and T. Grance, “The NIST definition of cloud computing,” NIST Special Publication 800-145, National Institute of Standards and Technology, U.S. Department of Commerce, Gaithersburg, Md, USA, 2011. View at Google Scholar
  3. J. Rhoton and R. Haukioja, Cloud Computing Architected: Solution Design Handbook, Recursive Limited, Wellington, New Zealand, 2013.
  4. F. A. Tobagi, “Fast packet switch architectures for broadband integrated services digital networks,” Proceedings of the IEEE, vol. 78, no. 1, pp. 133–167, 1990. View at Publisher · View at Google Scholar · View at Scopus
  5. M. H. L. Rao and R. Tripathi, “FPGA implementation of reconfigurable switch architecture for next generation communication networks,” International Journal of Engineering and Technology, vol. 4, no. 6, pp. 770–773, 2012. View at Google Scholar
  6. W. Dai, “Optimal rate scheduling via utility-maximization for J-user MIMO Markov fading wireless channels with cooperation,” Operations Research, vol. 61, no. 6, pp. 1450–1462, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Schwarz, Broadband Integrated Networks, Prentice Hall, Upper Saddle River, NJ, USA, 1996.
  8. I. Nikolaidis and I. F. Akyildiz, “An overview of source characterization in ATM networks,” in Modeling and Simulation of Computer and Communications Networks: Techniques, Tools, and Tutorials, J. Walrand, K. Bachi, and G. Zobrist, Eds., pp. 123–150, Gordon and Breach Publishing, 1997. View at Google Scholar
  9. W. Dai, “On the conflict of truncated random variable vs. heavy-tail and long range dependence in computer and network simulation,” Journal of Computational Information Systems, vol. 7, no. 5, pp. 1488–1499, 2011. View at Google Scholar · View at Scopus
  10. W. Dai, “Heavy traffic limit theorems for a queue with Poisson ON/OFF long-range dependent sources and general service time distribution,” Acta Mathematicae Applicatae Sinica, vol. 28, no. 4, pp. 807–822, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Cao, W. S. Cleveland, D. Lin, and D. X. Sun, “Internet traffic tends to poisson and independent as the load increases,” Bell Labs Technical Report, 2001. View at Google Scholar
  12. W. Dai, Brownian approximations for queueing networks with finite buffers: modeling, heavy traffic analysis and numerical implementations [Ph.D. thesis], Georgia Institute of Technology, Atlanta, Ga, USA, 1996.
  13. W. Dai, “Diffusion approximations for multiclass queueing networks under preemptive priority service discipline,” Applied Mathematics and Mechanics, vol. 28, no. 10, pp. 1331–1342, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. G. Dai and W. Dai, “A heavy traffic limit theorem for a class of open queueing networks with finite buffers,” Queueing Systems, vol. 32, pp. 5–40, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. X. Shen, H. Chen, J. G. Dai, and W. Dai, “The finite element method for computing the stationary distribution of an SRBM in a hypercube with applications to finite buffer queueing networks,” Queueing Systems, vol. 42, no. 1, pp. 33–62, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. Serfozo, Introduction to Stochastic Networks, Springer, New York, NY, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  17. F. Baskett, K. M. Chandy, R. R. Muntz, and F. G. Palacios, “Open, closed and mixed networks of queues with different classes of customers,” Journal of the Association for Computing Machinery, vol. 22, pp. 248–260, 1975. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. P. G. Harrison, “Reversed processes, product forms and a non-product form,” Linear Algebra and Its Applications, vol. 386, pp. 359–381, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. P. G. Harrison, “Process algebraic non-product-forms,” Electronic Notes in Theoretical Computer Science, vol. 151, no. 3, pp. 61–76, 2006. View at Publisher · View at Google Scholar · View at Scopus
  20. W. Dai, “Product-form solutions for integrated services packet networks,” in Proceedings of the 5th Mexican International Conference on Artificial Intelligence (MICAI '06), pp. 296–308, IEEE, November 2006. View at Publisher · View at Google Scholar · View at Scopus
  21. H. Chen and D. Yao, Fundamentals of Queueing Networks, Springer, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. G. Dai, D. H. Yeh, and C. Zhou, “The QNET method for re-entrant queueing networks with priority disciplines,” Operations Research, vol. 45, no. 4, pp. 610–623, 1997. View at Publisher · View at Google Scholar · View at Scopus
  23. J. M. Harrison, Brownian Motion and Stochastic Flow Systems, Wiley, New York, NY, USA, 1985.
  24. J. R. Jackson, “Networks of waiting lines,” Operations Research, vol. 5, pp. 518–521, 1957. View at Publisher · View at Google Scholar · View at MathSciNet